# SDR DALA1171176304

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 5,925 hours, 731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT TOP STEP TO UPPER DECK INOPERATIVE.  REPLACED CONNECTOR PER SWPM 20-60-00.  LIGHTS CHECK OK.
